MAUDE Adverse Event Report: ArjoHuntleigh Magog inc. Maxi Sky 2; Lift, Patient, Non-Ac-Powered

ArjoHuntleigh Magog inc. Maxi Sky 2; Lift, Patient, Non-Ac-Powered
Model Number MS110-01-02
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer representative contacted arjo and reported that the spreader bar had detached from the maxi sky 2 lift.No patient was involved at the time of the event, and no injuries were reported.
 
Additional Manufacturer Narrative
The device is distributed outside the us and no gudid information exists.The device, including the spreader bar, was visually inspected by an arjo representative.The overall condition of the device was found to be good, and no malfunction, damage, or deficiency of the spreader bar connect mechanism.(quick-connect) was identified that could have contributed to the reported event.The investigation is ongoing.Results of the analysis will be provided to the follow-up report.

Brand Name
Maxi Sky 2
Common Device Name
Lift, Patient, Non-Ac-Powered
Manufacturer (Section D)
ArjoHuntleigh Magog inc.
2001 tanguay street
magog, quebec J1X 5 Y5
CA  J1X 5Y5
Manufacturer (Section G)
ArjoHuntleigh Magog inc.
2001 tanguay street
magog, quebec J1X 5 Y5
CA   J1X 5Y5
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
+48()883337089
MDR Report Key50771021
Report Number9681684-2026-00079
Device Sequence Number21204389
Product Code FSA
UDI-Device Identifier05056097356815
UDI-Public(01)05056097356815(11)251217
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMS110-01-02
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/15/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown